# SDR CA090402007

- Difficulty date: April 1, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 14,677 hours
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 369T795111
- Condition: Seized
- Location: Pitch Link
- Part time: 2 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW PMA ROD END FOR M/R PITCH LINK WAS INSTALLED AND BEARING WAS VERY TIGHT. AFTER 2.1 HRS OF OPERATION THE SWAGE LOST IT EFFECTIVENESS AND THE OUTER RACE OF THE BEARING STARTED TO ROTATE IN THE ROD END. THE ACFT WAS UNDERGOING TRACKING AND BALANCING WHEN THIS WAS DISCOVERED.
